Packing balanced complete multipartite graphs with hexagons

Hung-Lin Fu*, Ming Hway Huang

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

2 Scopus citations


In this paper, we completely solve the problem of finding a maximum packing of any balanced complete multipartite graph K m(n) with edge-disjoint 6-cycles, and minimum leaves are explicitly given. Subsequently, we also find a minimum covering of K m(n) .

Original languageEnglish
Pages (from-to)49-64
Number of pages16
JournalArs Combinatoria
StatePublished - 1 Apr 2004

Fingerprint Dive into the research topics of 'Packing balanced complete multipartite graphs with hexagons'. Together they form a unique fingerprint.

Cite this